Minnesota, 2014Damaging Wind in Minnesota, June 28, 2014
June 28, 2014 · NWS ARX · 1 event in 1 county or zone
Thunderstorms developed during the late afternoon hours of June 28th across southeast Minnesota. Some of these storms became strong enough to rip a part of a roof off a building in Dodge Center (Dodge County).
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed during the late afternoon hours of June 28th across southeast Minnesota. Some of these storms became strong enough to rip a part of a roof off a building in Dodge Center (Dodge County).
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before the first event at Jun 28, 12:52 PM CST, 4 hours 3 minutes earlier.
Area forecast discussion, Jun 28, 12:52 PM CST, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
152 PM CDT SAT JUN 28 2014
.SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)
ISSUED AT 152 PM CDT SAT JUN 28 2014
SEVERE THREAT INCLUDING HEAVY RAINFALL REMAIN THE MAIN CONCERN
THROUGH THE REST OF THIS WEEKEND.
WATER VAPOR LOOP AND RAP ANALYSIS HAS A NEGATIVELY TILTED MID-LEVEL
TROUGH/WEAK SURFACE COLD FRONT EXTENDING FROM WESTERN ND THROUGH THE
CENTRAL PLAINS. FEED OF MOISTURE TRANSPORT AHEAD OF THE TROUGH WAS
PRODUCING SEVERAL LINES OF SHOWERS/THUNDERSTORMS ACROSS MN/IA...AND
INTO THE CENTRAL PLAINS. OTHERWISE...A WARM AND MUGGY AIRMASS WAS IN
PLACE ACROSS THE AREA WITH TEMPERATURES IN THE LOWER 80S AND DEW
POINTS IN THE UPPER 60S TO THE LOWER 70S.
WILL BE WATCHING THE PROGRESSION OF THE MID-LEVEL TROUGH/WEAK
SURFACE COLD FRONT AND CONVECTION THROUGH THE REST OF THIS AFTERNOON
INTO TONIGHT. CONSENSUS OF MESO-WRF MODELS CONTINUE TO ENHANCE
THUNDERSTORM ACTIVITY ALONG AND AHEAD OF THIS TROUGH/FRONT AS IT
MOVES INTO THE AREA LATE THIS AFTERNOON/EARLY EVENING. NAM 0-1KM
MLCAPE IN THE 500-1000J/KG RANGE WITH 0-3KM BULK SHEAR AROUND 20KT.
MEANWHILE... PRECIPITABLE WATER VALUES APPROACHING 2 INCHES.
SO...INGREDIENTS ARE THERE FOR PERHAPS SOME ORGANIZED LINE/S OF
THUNDERSTORMS MOVING INTO THE AREA LATE THIS AFTERNOON AND EARLY
EVENING WITH THE MAIN IMPACT BEING BOUTS OF HEAVY RAINFALL AND
POTENTIAL FOR DAMAGING WINDS. RAP ALSO SHOWING SOMEWHAT ENHANCED NON-
TORNADIC SUPERCELL SIGNATURE FOR PERHAPS A BRIEF SPIN-UP OF AN
ISOLATED TORNADO OR TWO ON THE LEADING EDGE OF THE LINE/S OF
CONVECTION. APPEARS RIGHT NOW THE MAIN SEVERE THREAT WILL BE IN THE
4-10 PM TIME FRAME. APPEARS THE TROUGH AND BULK OF THE
SHOWER/THUNDERSTORMS WILL EXIT THE AREA AFTER MIDNIGHT.
ON SUNDAY...AFTER A BRIEF MORNING LULL IN THE ACTION...PLAN ON
ANOTHER ROUND OF THUNDERSTORMS TO MOVE BACK INTO THE AREA MAINLY
LATER IN THE AFTERNOON INTO SUNDAY NIGHT AS ANOTHER MID-LEVEL TROUGH
INTERACTS WITH THE SURFACE FRONTAL BOUNDARY LAID OUT ACROSS SOUTHERN
WI THROUGH CENTRAL IA. THERE WILL BE AMPLE 0-3KM BULK SHEAR IN THE
30-35KT RANGE AND MUCAPE IN THE 1800-2500J/KG GOING INTO SUNDAY
EVENING FOR A ANOTHER POTENTIAL FOR ORGANIZED LINES OF THUNDERSTORMS
WITH DAMAGING WINDS AND HEAVY RAINFALL. MID-LEVELS WILL ALSO BE IN
COOLING MODE FOR STEEPER LAPSE RATES AND LARGE HAIL POTENTIAL.
ALSO...CANNOT RULE OUT A BRIEF TORNADO OR TWO AS WELL.
.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 152 PM CDT SAT JUN 28 2014
ANOTHER ROUND OF SEVERE WEATHER/HEAVY RAINFALL LIKELY MONDAY.
MODELS HAVE BEEN COMING INTO BETTER AGREEMENT IN GENERATING A MID-
LEVEL WAVE OVER THE CENTRAL PLAINS AND RACING ITO NORTHEAST ACROSS
THE STALLED OUT BOUNDARY RUNNING FROM SOUTHERN WI INTO CENTRAL IA.
MODEL CONSENSUS 0-3KM MUCAPE RUNNING SOMEWHERE AROUND 1200J/KG
ALONG/NORTH OF I-94...TO NEAR 3000J/KG ACROSS NORTHEAST IA. THE NAM
IS THE MOST BALLISTIC WITH CAPE NEARING 5500J/KG BY AFTERNOON ACROSS
NORTHEAST IA. NAM/GFS/ECMWF ALL INDICATING AMPLE 0-3KM BULK SHEAR IN
THE 35-55KT RANGE. SO...LOOKS LIKE ANOTHER SHOT FOR SEVERE
THUNDERSTORMS WITH HEAVY RAINFALL. TORNADO/LARGE HAIL THREAT ALSO
LOOKS HIGHER FOR PORTIONS OF SOUTHWEST WI INTO NORTHEAST IA WHERE
NAM INDICATES STORM RELATIVE HELICITY VALUES IN THE 500-700 RANGE.
LOOK FOR THE BULK OF THIS CONVECTION TO PUSH EAST OF THE AREA DURING
THE MID-LATE EVENING HOURS.
FOR TUESDAY THROUGH THURSDAY...GFS/ECMWF INDICATING COOLER/CYCLONIC
FLOW DOMINATING THE REGION. TUESDAY LOOKS PRIME FOR SOME INSTABILITY
SHOWERS/ISOLATED THUNDERSTORMS MAINLY TUESDAY AFTERNOON WITH COLDEST
POOL OF AIR ALOFT.
FOR FRIDAY/SATURDAY...SOME DIFFERENCES BETWEEN THE ECMWF/GFS ARISE
AS THE ECMWF BUILDS A FLAT RIDGE INTO THE REGION WHILE THE GFS
MAINTAINS COOLER/BROAD CYCLONIC FLOW. EITHER WAY...LOOKS LIKE A
COUPLE ROUNDS OF SHOWERS/THUNDERSTORMS WILL BE POSSIBLE.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1205 PM CDT SAT JUN 28 2014
UPPER LEVEL SHORTWAVE TROUGH SLATED TO DRIVE EAST/NORTHEAST ACROSS
THE REGION TONIGHT...AND WILL SERVE AS THE MAIN FOCUS FOR A LINE OF
TSRA/SHRA THAT WILL IMPACT KRST/KLSE BETWEEN 22-03Z. EXPECTING
IFR/MVFR CONDITIONS WITH THE STORMS...ALONG WITH THE LIKELIHOOD OF
ENHANCED WINDS. VERY HEAVY RAIN WILL ALSO ACCOMPANY THE STRONGER
STORMS. MOST OF THE ACTIVITY WILL HAVE MOVED EAST BY 03Z...WITH SOME
LINGERING SHOWERS POSSIBLE INTO THE EARLY OVERNIGHT. MODELS THEN
HINT THAT LOW STRATUS COULD AGAIN DEVELOP UNDER THE LOW LEVEL
INVERSION TOWARD 12Z ON SUN - SIMILAR TO WHAT OCCURRED THIS MORNING.
LOOKS REASONABLE ENOUGH TO ADD TO THE FORECAST AT THIS TIME...BUT
WILL NEED TO EVALUATED LATER TO SEE IF THE POTENTIAL IS STILL
PROBABLE.
&&
.HYDROLOGY...
ISSUED AT 152 PM CDT SAT JUN 28 2014
PLAN ON PERIODS OF HEAVY RAINFALL THROUGH THE REST OF THE WEEKEND
AND AGAIN ON MONDAY AS SEVERAL ROUNDS OF THUNDERSTORMS ARE FORECAST
TO MOVE THROUGH. DUE TO MOSTLY TRANSITORY NATURE OF THE
CONVECTION...FLASH FLOODING WILL LIKELY END UP BEING MORE OF A
LOCALIZED THREAT. HOWEVER...IF TRAINING OCCURS...HEAVY RAINFALL
COULD BE PROBLEMATIC. THIS COULD BE THE ISSUE MORE ON MONDAY. WILL
HAVE TO WATCH EVOLUTION OF THIS ACTIVITY AND POTENTIAL FOR A FLASH
FLOOD WATCH
PLAN ON THE MAIN STEM OF THE MISSISSIPPI TO REMAIN HIGH THROUGH NEXT
WEEK DUE TO ADDITIONAL RAINFALL THROUGH MONDAY.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&
SHORT TERM...DAS
LONG TERM...DAS
AVIATION...RIECK
HYDROLOGY...DAS
Hazardous weather outlook, Jun 28, 11:14 AM CST, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1214 PM CDT SAT JUN 28 2014
WIZ017-029-034-042>044-055-291100-
TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS-RICHLAND-
1214 PM CDT SAT JUN 28 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST INTO NORTH
CENTRAL WISCONSIN.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THUNDERSTORMS ARE EXPECTED THIS EVENING. SOME STORMS COULD BE
STRONG...PRODUCING VERY HEAVY RAIN...STRONG WIND GUSTS AND SMALL
HAIL. LOCALIZED FLOODING IS POSSIBLE. A GREATER THREAT FOR SEVERE
WEATHER WILL LIE WEST OF THE MISSISSIPPI RIVER.
FLOOD WARNINGS CONTINUE ON PORTIONS OF THE MISSISSIPPI RIVER.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
ANOTHER ROUND OF SEVERE WEATHER IS EXPECTED ON SUNDAY AFTERNOON
AND NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...FLASH
FLOODING...LARGE HAIL...AND ISOLATED TORNADOES.
MORE SEVERE WEATHER COULD OCCUR ON MONDAY AND MONDAY NIGHT.
HOWEVER THE LOCATION AND TIMING IS UNCERTAIN AT THIS TIME.
FROM THURSDAY NIGHT INTO THE FOURTH OF JULY...SCATTERED
THUNDERSTORMS WILL BE POSSIBLE. AT THIS TIME...IT IS TOO EARLY TO
DISCERN WHETHER THERE WILL BE THE THREAT OF SEVERE WEATHER.
FLOOD WARNINGS WILL CONTINUE ON PORTIONS OF THE MISSISSIPPI
RIVER.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS WEEKEND. RAINFALL REPORTS
ARE APPRECIATED.
.EMERGENCY MANAGEMENT COORDINATION...
NO WEBINAR IS SCHEDULED.
IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041-
053-054-061-291100-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
BUFFALO-TREMPEALEAU-LA CROSSE-VERNON-CRAWFORD-GRANT-
1214 PM CDT SAT JUN 28 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND WESTERN WISCONSIN.
.DAY ONE...THIS AFTERNOON AND TONIGHT
STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL TRACK EAST ACROSS THE
AREA FROM LATE THIS AFTERNOON THROUGH MID EVENING. THE MAIN
THREATS ARE DAMAGING WINDS AND FLASH FLOODING. LARGE HAIL COULD
ALSO OCCUR...ALONG WITH AN ISOLATED TORNADO THREAT. THREAT TIME
IS FROM 4 TO 10 PM.
FLOOD WARNINGS CONTINUE ON PORTIONS OF THE MISSISSIPPI RIVER.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
ANOTHER ROUND OF SEVERE WEATHER IS EXPECTED SUNDAY AFTERNOON AND
NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...FLASH
FLOODING...LARGE HAIL...AND ISOLATED TORNADOES.
MORE SEVERE WEATHER COULD OCCUR ON MONDAY AND MONDAY NIGHT.
HOWEVER THE LOCATION AND TIMING IS UNCERTAIN AT THIS TIME.
FROM THURSDAY NIGHT INTO THE FOURTH OF JULY...SCATTERED
THUNDERSTORMS WILL BE POSSIBLE. AT THIS TIME...IT IS TOO EARLY TO
DISCERN WHETHER THERE WILL BE THE THREAT OF SEVERE WEATHER.
FLOOD WARNINGS WILL CONTINUE ON PORTIONS OF THE MISSISSIPPI
RIVER.
.SPOTTER INFORMATION STATEMENT...
SOME SPOTTER GROUPS MAY BE NEEDED BETWEEN 4 AND 10 PM THIS
EVENING. FURTHER ACTIVATION MAY BE NEEDED ON SUNDAY INTO MONDAY.
RAINFALL REPORTS ARE APPRECIATED.
.EMERGENCY MANAGEMENT COORDINATION...
NO WEBINAR IS SCHEDULED.
In the hours before
Special weather statement, Jun 28, 3:27 PM CST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
427 PM CDT SAT JUN 28 2014
IAZ008-009-018-019-MNZ094-282245-
FLOYD-MITCHELL-HOWARD-CHICKASAW-MOWER-
427 PM CDT SAT JUN 28 2014
...A LINE OF STRONG THUNDERSTORMS TO MOVE INTO NORTHEAST IOWA AND
SOUTHERN MINNESOTA LATER THIS AFTERNOON...
AT 425 PM...A LINE OF STRONG THUNDERSTORMS STRETCHED FROM NEAR MASON
CITY DOWN TO IOWA FALLS IOWA...MOVING NORTHEAST AT ABOUT 35 MPH.
THIS LINE OF STORMS WILL BEGIN TO IMPACT PARTS OF NORTHEAST IOWA AND
SOUTHEAST MINNESOTA BETWEEN 530 AND 600 PM. WINDS 40 TO 50 MPH ARE
LIKELY WITH THESE STORMS ALONG WITH FREQUENT LIGHTNING AND
TORRENTIAL DOWNPOURS.
LOCATIONS LIKELY TO BE IMPACTED LATER THIS AFTERNOON INCLUDE...
AUSTIN...CHARLES CITY...CRESCO...OSAGE...NEW HAMPTON...NASHUA...NORA
SPRINGS...GRAND MEADOW...ST. ANSGAR...FREDERICKSBURG...LE ROY...
ROCKFORD...ADAMS...RICEVILLE...BROWNSDALE...LYLE...ELMA...LIME
SPRINGS...STACYVILLE AND LAWLER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4384 9304 4383 9245 4350 9245 4350 9208
4291 9209 4291 9303
TIME...MOT...LOC 2122Z 206DEG 40KT 4310 9365 4260 9348 4218 9351
ZTSpecial weather statement, Jun 28, 4:23 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
523 PM CDT SAT JUN 28 2014
MNZ086-282315-
DODGE-
523 PM CDT SAT JUN 28 2014
...A LINE OF STRONG THUNDERSTORMS TO MOVE INTO DODGE COUNTY...
AT 522 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM OWATONNA TO 8 MILES SOUTHEAST OF HAYWARD TO NEAR NORA
SPRINGS...AND MOVING NORTHEAST AT 40 MPH.
WIND GUSTS 35 TO 50 MPH ARE LIKELY WITH THESE STORMS. FREQUENT
LIGHTNING AND TORRENTIAL RAINFALL WILL ALSO ACCOMPANY THESE STORMS
AS THEY MOVE INTO DODGE COUNTY OVER THE NEXT COUPLE OF HOURS.
LOCATIONS IMPACTED INCLUDE...
DODGE CENTER...MANTORVILLE...KASSON...HAYFIELD...WEST CONCORD...
CLAREMONT...BLOOMING PRAIRIE...WASIOJA...CONCORD...OSLO...AND EDEN
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4420 9305 4419 9268 4385 9268 4385 9305
TIME...MOT...LOC 2222Z 206DEG 45KT 4410 9320 4356 9313 4310 9306
ZT
Special weather statement, Jun 28, 4:43 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
543 PM CDT SAT JUN 28 2014
IAZ008-009-018-019-MNZ079-086-087-094-095-290015-
FLOYD-MITCHELL-HOWARD-CHICKASAW-OLMSTED-WABASHA-FILLMORE-DODGE-MOWER-
543 PM CDT SAT JUN 28 2014
...A LINE OF STRONG THUNDERSTORMS MOVING THROUGH NORTHEAST IOWA
AND SOUTHEAST MINNESOTA...
AT 540 PM CDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
DODGE CENTER TO AUSTIN MINNESOTA TO NEAR CHARLES CITY IOWA...AND
MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 35 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
TORRENTIAL RAINFALL AND FREQUENT LIGHTNING WILL ALSO ACCOMPANY THESE
STORMS.
LOCATIONS LIKELY TO BE IMPACTED THIS EVENING INCLUDE...
ROCHESTER...AUSTIN...CHARLES CITY...LAKE CITY...BYRON...CRESCO...
OSAGE...NEW HAMPTON...DODGE CENTER...WABASHA...SPRING VALLEY...
PRESTON...MANTORVILLE...PINE ISLAND...KASSON...STEWARTVILLE...
PLAINVIEW...CHATFIELD...EYOTA AND NASHUA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4419 9305 4419 9255 4436 9255 4437 9243
4446 9242 4446 9225 4441 9206 4434 9193
4420 9188 4419 9208 4362 9210 4293 9208
4292 9300 4355 9304
TIME...MOT...LOC 2240Z 201DEG 67KT 4433 9307 4363 9295 4267 9283
ZTThunderstorm Wind, Dodge
- When
- June 28, 4:55 PM CST
- Where
- Dodge County, Dodge Center
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 44.030, -92.850
A small portion of a roof was ripped off a building in Dodge Center. A one foot diameter tree was also uprooted.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Arkansas, June 28 to 30, 20141 injured · $5.4 million · 56 kt wind · 19 events
- Flooding in North Dakota, June 28 to 30, 2014$2.1 million · 7 events
- Flood and Damaging Winds in Wisconsin, June 28, 2014$181,000 · 63 kt wind · 13 events
- Flash Flooding and Damaging Winds in Missouri, June 28 to 29, 20145 injured · $31,000 · 56 kt wind · 7 events
- Lightning Strike in Michigan, June 28, 20146 injured · 1 event
- Hail and Damaging Winds in Mississippi, June 28, 2014$40,000 · 57 kt wind · 12 events
- Tornado and Damaging Winds in Oklahoma, June 28, 2014$52,000 · EF0 · 4 events
- Flash Flooding in Pennsylvania, June 28, 2014$40,000 · 4 events
- Tornado in Texas, June 28, 2014$45,000 · EF0 · 1 event
- Damaging Wind in Iowa, June 28, 2014$20,000 · 60 kt wind · 1 event
- Damaging Winds in Oklahoma, June 28, 2014$3,000 · 62 kt wind · 14 events
- Flash Flooding and Flooding in Kansas, June 28, 201461 kt wind · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 525805.